Certain regularities of structure in the melts of $\mathrm{Me}_2\mathrm{O}_3$ – $\mathrm{SiO}_2$ systems
Doklady Akademii Nauk, Tome 154 (1964) no. 5, pp. 1125-1127
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_154_5_a26,
author = {B. I. Markhasev and I. D. Sedletskii},
title = {Certain regularities of structure in the melts of $\mathrm{Me}_2\mathrm{O}_3$ {\textendash} $\mathrm{SiO}_2$ systems},
journal = {Doklady Akademii Nauk},
pages = {1125--1127},
year = {1964},
volume = {154},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_154_5_a26/}
}
TY - JOUR
AU - B. I. Markhasev
AU - I. D. Sedletskii
TI - Certain regularities of structure in the melts of $\mathrm{Me}_2\mathrm{O}_3$ – $\mathrm{SiO}_2$ systems
JO - Doklady Akademii Nauk
PY - 1964
SP - 1125
EP - 1127
VL - 154
IS - 5
UR - http://geodesic.mathdoc.fr/item/DAN_1964_154_5_a26/
LA - ru
ID - DAN_1964_154_5_a26
ER -
%0 Journal Article
%A B. I. Markhasev
%A I. D. Sedletskii
%T Certain regularities of structure in the melts of $\mathrm{Me}_2\mathrm{O}_3$ – $\mathrm{SiO}_2$ systems
%J Doklady Akademii Nauk
%D 1964
%P 1125-1127
%V 154
%N 5
%U http://geodesic.mathdoc.fr/item/DAN_1964_154_5_a26/
%G ru
%F DAN_1964_154_5_a26
B. I. Markhasev; I. D. Sedletskii. Certain regularities of structure in the melts of $\mathrm{Me}_2\mathrm{O}_3$ – $\mathrm{SiO}_2$ systems. Doklady Akademii Nauk, Tome 154 (1964) no. 5, pp. 1125-1127. http://geodesic.mathdoc.fr/item/DAN_1964_154_5_a26/